Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets

#ad
#ad
Novartis Consumer Healthcare 300677916063 #ad - It also contains acetaminophen which helps to temporarily reduce fevers. Theraflu flu & sore throat powder relieves sore throat pain, sinus congestion, headache, runny nose, minor aches and pains, nasal congestion, and sneezing. Delicious apple cinnamon flavor. Flu symptoms and sore throat relief powder for adults and children 12 years of age and older.

It is an effective cold & flu symptom relief medicine ready to get you back on your feet. Theraflu flu & sore throat powder offers flu symptoms and sore throat relief with a great taste of apple cinnamon flavor. Of hot water, and sip while hot. For more information about Theraflu and its daytime and nighttime cold and cough medicines please read the information from the manufacturer.

Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets #ad - Relief for cold & flu symptoms. Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. Flu & sore throat medicine, minor body aches & pains, nasal and sinus congestion, headache, runny nose, relieves symptoms such as: sore throat, and sneezing. Temporarily reduces fever associated with flu symptoms.

When your cold & flu symptoms hit the hardest, Theraflu’s powerful cold & flu formula can help you get better fast.

More information about Novartis Consumer Healthcare 300677916063 #ad

Theraflu Nighttime Severe Cold & Cough Honey Lemon Infused with Chamomile & White Tea Hot Liquid Powder for Cough & Cold Relief, 6 count

#ad
#ad
TheraFlu 79180602 #ad - Dissolves in hot liquid to provide steaming, soothing relief. Honey lemon, chamomile and white tea flavors. Get relief from nasal congestion, headache, sinus congestion, sore throat, runny nose, body aches, cough, sneezing, and fever. Theraflu multi-symptom powder for Nighttime Severe Cold brings the heat to battle your symptoms with each power-packed dose.

It combines the great taste of honey lemon, chamomile, and white tea with medicines that go to work on your worst cold and flu symptoms. Temporarily reduces fever. Powerful nighttime relief from severe cold, cough, and flu symptoms.

More information about TheraFlu 79180602 #ad


Similar products



Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets

#ad
#ad
TheraFlu 79191200 #ad - Nighttime only powerful nighttime relief from severe cold, cough, and flu symptoms. Theraflu multisymptom severe cold and Nighttime Severe Cold & Cough Medicines offer cold, flu and cough relief with great tasting flavors. Non-drowsy multisymptom & cough relief medicines for severe cold & nighttime cold & flu symptoms.

Severe cold, headache, relieves symptoms such as: sore throat, minor body aches & pains, flu & cough medicine, nasal and sinus congestion. Temporarily reduces fever associated with cold & flu symptoms. They are effective cold & flu symptom relief medicines ready to get you back on your feet. Dissolves in hot liquid to provide steaming, soothing relief.

Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets #ad - Theraflu severe cold medicines and cough relief powders relieve sore throat pain, minor aches and pains, runny nose*, headache, nasal and sinus congestion, cough, sneezing*, and also temporarily reduces fever. When your cold symptoms hit the hardest, Theraflu’s powerful powder formula can help you rest easy.

Cold, flu, & cough relief powder for adults and children 12 years of age and older. Of hot water, and sip while hot. Honey lemon, chamomile and white tea flavors. Theraflu multisymptom severe cold medicine and nighttime severe cold & cough relief medicine come in a value pack to help reduce your worst cold & flu symptoms all day and all night.

More information about TheraFlu 79191200 #ad


Similar products



Theraflu - NightTime Multi-Symptom Severe Cold, Green Tea & Citrus, 6 Packets

#ad
#ad
Novartis Consumer Healthcare B011VX2FF2 #ad - Honey lemon, chamomile and white tea flavors. Lipton flavor green tea and citrus. Temporarily reduces fever. Delicious green tea and honey lemon flavors in Multisymptom Severe Cold and honey lemon, chamomile, and white tea flavors in Nighttime Severe Cold & Cough. Theraflu - nighttime multi-symptom severe Cold, cough, Green Tea & Citrus, 6 Packets Powerful nighttime relief from severe cold, and flu symptoms.

Dissolves in hot liquid to provide steaming, soothing relief. Relieves nasal congestion, cough, headache, body ache, fever, runny nose, sore throat pain, and sneezing. Theraflu cold and flu products provide powerful nonprescription medicine to help you feel better. Cold, flu, & cough relief powder for adults and children 12 years of age and older.

Theraflu - NightTime Multi-Symptom Severe Cold, Green Tea & Citrus, 6 Packets #ad - Non-drowsy multisymptom & cough relief medicines for severe cold & nighttime cold & flu symptoms. Severe cold, flu & cough medicine, minor body aches & pains, headache, relieves symptoms such as: sore throat, nasal and sinus congestion. Temporarily reduces fever associated with cold & flu symptoms.

More information about Novartis Consumer Healthcare B011VX2FF2 #ad


Similar products



Theraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 oz

#ad
#ad
Novartis Consumer Healthcare 300678130086 #ad - Adults and children 12 years of age and older, simply take 30 mL every 4 hours using the enclosed dosing cup, while cold & flu symptoms persist. Honey lemon, chamomile and white tea flavors. Do not take more than 5 doses in 24 hours, unless directed by a doctor. Temporarily reduces fever. Berry flavored syrup and provides soothing relief from flu symptoms.

Cold & cough syrup for sore throat and cold & flu symptoms. Dissolves in hot liquid to provide steaming, soothing relief. Flu symptom & cough relief medicine, headache, relieves symptoms such as: sore throat, sneezing, minor body aches & pains, cough, and nasal congestion. Temporarily reduces fever associated with flu symptoms.

Theraflu ExpressMax Flu, Cough & Sore Throat Syrup, Berry Flavor, 8.3 oz #ad - Theraflu expressmax flu, cough, and sore throat syrup gives you serious sore throat and cough relief as well as relieves flu symptoms whenever you need it most, providing maximum strength* cold & flu symptom relief medicine without a prescription. Maximum-strength per 4-hour dose" Powerful nighttime relief from severe cold, cough, and flu symptoms.

Theraflu flu, sneezing, body aches & pains, cough, and sore throat medicine is formulated with a berry flavor and temporarily relieves coughs, runny nose, sore throat pain, headache, nasal congestion, and sinus congestion. Delicious green tea and honey lemon flavors in Multisymptom Severe Cold and honey lemon, chamomile, and white tea flavors in Nighttime Severe Cold & Cough.

Non-drowsy multisymptom & cough relief medicines for severe cold & nighttime cold & flu symptoms.

More information about Novartis Consumer Healthcare 300678130086 #ad


Similar products



Theraflu PowerPods Nighttime Severe Cold Medicine, Honey Lemon with Chamomile & White Tea Flavors, 8 count

#ad
#ad
GlaxoSmithKline #ad - Non-drowsy multisymptom & nighttime cold & cough relief medicines for severe cold & flu symptoms. Severe cold, flu & cough medicine, headache, relieves symptoms such as: sore throat, minor body aches & pains, nasal and sinus congestion. Temporarily reduces fever associated with cold & flu symptoms. Sore throat medicine and cold & cough syrup for adults and children 12 years of age and over.

Treats nasal congestion, runny nose, cough, and fever, body aches, sore throat pain, headache, and sneezing. Also available in a daytime formula for multi symptom relief that helps you power through your day. Honey lemon, chamomile and white tea flavors. Theraflu powerpods treat a variety of severe cold and flu symptoms, including nasal congestion, runny nose, headache, fever, cough, sore throat pain, body aches, and sneezing.

Theraflu PowerPods Nighttime Severe Cold Medicine, Honey Lemon with Chamomile & White Tea Flavors, 8 count #ad - Dissolves in hot liquid to provide steaming, soothing relief. Cold & cough syrup for sore throat and cold & flu symptoms. Berry flavored syrup and provides soothing relief from flu symptoms. Delicious green tea and honey lemon flavors in Multisymptom Severe Cold and honey lemon, chamomile, and white tea flavors in Nighttime Severe Cold & Cough.

Theraflu powerpods provide warm, soothing cold and flu symptom relief brewed at the press of a button. Lipton flavor green tea and citrus.

More information about GlaxoSmithKline #ad


Similar products



Theraflu ExpressMax Nighttime Severe Cold & Cough Relief Syrup, Berry Flavor, 8.3 oz

#ad
#ad
Novartis Consumer Healthcare 300678128083 #ad - This nighttime cold, runny nose, nasal congestion, sneezing, headache, and cough medicine syrup is formulated with a berry flavor and temporarily relieves cough, body aches & pains, flu, sore throat, and sinus congestion. Do not take more than 5 doses in 24 hours, unless directed by a doctor. Non-drowsy multisymptom & cough relief medicines for severe cold & nighttime cold & flu symptoms.

Severe cold, flu & cough medicine, headache, minor body aches & pains, relieves symptoms such as: sore throat, nasal and sinus congestion. Temporarily reduces fever associated with cold & flu symptoms. Berry flavored syrup and provides soothing relief from flu symptoms. Severe nighttime cold, relieves symptoms such as: sore throat, & cough syrup, minor body aches & pains, nasal congestion, flu, runny nose, headache, cough, and sneezing.

Theraflu ExpressMax Nighttime Severe Cold & Cough Relief Syrup, Berry Flavor, 8.3 oz #ad - Temporarily reduces fever associated with cold & flu symptoms. Cold & cough syrup for sore throat and cold & flu symptoms. Berry flavored cold & cough syrup and provides warming, soothing relief from cold & flu symptoms. Nighttime cold medicine and cough syrup for severe cold & flu symptoms. Flu symptom & cough relief medicine, headache, cough, minor body aches & pains, sneezing, relieves symptoms such as: sore throat, and nasal congestion.

Temporarily reduces fever associated with flu symptoms.

More information about Novartis Consumer Healthcare 300678128083 #ad


Similar products



Theraflu PowerPods Daytime Severe Cold Medicine, Berry with Menthol & Green Tea Flavors, 8 count

#ad
#ad
GlaxoSmithKline #ad - Plus, they come in a berry infused with menthol and green tea flavor. And because they’re from theraflu, the #1 cold and Flu Hot Liquid Brand, † it’s daytime cold medicine you can count on, every time you brew. Compatible with many single serve brewing machines, including Keurig and Mr. Delicious green tea and honey lemon flavors in Multisymptom Severe Cold and honey lemon, chamomile, and white tea flavors in Nighttime Severe Cold & Cough.

Theraflu expressmax Severe cold medicine & cough syrup also available in a daytime formula. Cold & cough syrup for sore throat and cold & flu symptoms. Theraflu powerpods provide warm, soothing cold and flu symptom relief brewed at the press of a button. Relieves nasal congestion, sore throat pain, body ache, headache, cough, fever, runny nose, and sneezing.

Theraflu PowerPods Daytime Severe Cold Medicine, Berry with Menthol & Green Tea Flavors, 8 count #ad - Theraflu cold and flu products provide powerful nonprescription medicine to help you feel better. Berry flavored cold & cough syrup and provides warming, soothing relief from cold & flu symptoms. Coffee. Cold, flu, & cough relief powder for adults and children 12 years of age and older. Theraflu powerpods nighttime Severe Cold pods offer fast relief for severe cold and flu symptoms in a hot liquid powder that's brewed instantly.

More information about GlaxoSmithKline #ad


Similar products



Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough 20-count

#ad
#ad
Theraflu #ad - Coffee. New theraflu expressmax daytime severe cold and Cough Caplets help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength medicine without a prescription. Berry flavored cold & cough syrup and provides warming, soothing relief from cold & flu symptoms. Maximum-strength per 4-hour dose.

Compatible with many single serve brewing machines, including Keurig and Mr. Coffee theraflu is not affiliated with Keurig or Mr. Coffee theraflu is not affiliated with Keurig or Mr. Severe nighttime cold, runny nose, minor body aches & pains, nasal congestion, headache, flu, & cough syrup, relieves symptoms such as: sore throat, cough, and sneezing.

Theraflu ExpressMax Caplets for Daytime Severe Cold and Cough 20-count #ad - Temporarily reduces fever associated with cold & flu symptoms. Honey lemon, chamomile and white tea flavors. Theraflu powerpods daytime severe Cold pods offer fast relief for severe cold and flu symptoms in a hot liquid powder that's brewed instantly. Cold & cough syrup for sore throat and cold & flu symptoms.

Temporarily reduces fever. Dissolves in hot liquid to provide steaming, soothing relief. Powerful nighttime relief from severe cold, cough, and flu symptoms.

More information about Theraflu #ad


Similar products



Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.

#ad
#ad
Johnson & Johnson - Ketotifen #ad - Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant. Treats nasal congestion, cough, sore throat pain, body aches, headache, and fever. Also available in a nighttime formula for powerful symptom relief throughout the night.

Compatible with many single serve brewing machines, including Keurig and Mr. Severe nighttime cold, headache, & cough syrup, runny nose, cough, nasal congestion, relieves symptoms such as: sore throat, flu, minor body aches & pains, and sneezing. Temporarily reduces fever associated with cold & flu symptoms.

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct. #ad - Relieves nasal congestion, headache, runny nose, body ache, cough, fever, sore throat pain, and sneezing. Theraflu cold and flu products provide powerful nonprescription medicine to help you feel better. Theraflu powerpods daytime severe Cold pods offer fast relief for severe cold and flu symptoms in a hot liquid powder that's brewed instantly.

Non-drowsy multisymptom & nighttime cold & cough relief medicines for severe cold & flu symptoms. Severe cold, relieves symptoms such as: sore throat, minor body aches & pains, headache, flu & cough medicine, nasal and sinus congestion. Temporarily reduces fever associated with cold & flu symptoms. Sore throat medicine and cold & cough syrup for adults and children 12 years of age and over.

More information about Johnson & Johnson - Ketotifen #ad


Similar products



HALLS Sugar-Free Cough Drops, Honey Lemon, 180 Count

#ad
#ad
Halls #ad - The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. Halls are formulated to quickly relieve sore, scratchy throats from colds or allergies. Halls fights coughs, soothes sore throats, and cools nasal passages. Use the fast-relief of halls as a compliment to your allergy medication during allergy season when pollen, grass and trees can trigger irritating coughs and scratchy, sore throats.

Enjoy this classic cough suppressant in Sugar-Free Honey-Lemon flavor. This package includes 180 drops in a flavor-saving resealable bag. Compatible with many single serve brewing machines, including Keurig and Mr. Berry flavored syrup and provides soothing relief from flu symptoms. Theraflu expressmax Severe cold medicine & cough syrup also available in a daytime formula.

HALLS Sugar-Free Cough Drops, Honey Lemon, 180 Count #ad - Lipton flavor green tea and citrus. Theraflu powerpods provide warm, soothing cold and flu symptom relief brewed at the press of a button. Theraflu powerpods daytime severe Cold pods offer fast relief for severe cold and flu symptoms in a hot liquid powder that's brewed instantly. Powerful, non-drowsy, cough, daytime relief from cold, and flu symptoms.

Warming sensation in a specially formulated coated caplet. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.

More information about Halls #ad


Similar products